# SDR GTIA040201

- Difficulty date: February 18, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MAIN CABIN SEAT TRACK RBL 44 INCEHS STATION 200 TO 256 HAS CORROSION.  SEAT TRACK RBL 44 STATION 200-245 OUT OF LIMITS.  FABRICATED NEW SEAT TRACK SECTION AND SPLICE.  INSTALLED SECTION OF SEAT TRACK AND SPLICE.  (M)
